# SDR DALA13045666711

- Difficulty date: September 18, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 44,550 hours, 16,418 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT AREA, FRAME GOUGED IN UPPER SURFACE BS 239, RBL 15.  TRIMMED OUT DAMAGE & ACCOMPLISHED PERMANENT REPAIR ER/A 518253-14, REV ORIG.
